CSpace  > 系统科学研究所
扩散方程的回溯时间积分格式
陆君安1; 夏军1; 吕金虎2
2000
Source Publication武汉水利电力大学学报
ISSN1006-155X
Volume033Issue:005Pages:98
Abstract大量数值结果已表明自记忆方程具有很高的精度和很好的稳定性。将它纳入差分方程的框架进行研究,针对扩散方程建立了基于自记忆方程的单参数回时间积分格式,导出了它的稳定性条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36037
Collection系统科学研究所
Affiliation1.武汉大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陆君安,夏军,吕金虎. 扩散方程的回溯时间积分格式[J]. 武汉水利电力大学学报,2000,033(005):98.
APA 陆君安,夏军,&吕金虎.(2000).扩散方程的回溯时间积分格式.武汉水利电力大学学报,033(005),98.
MLA 陆君安,et al."扩散方程的回溯时间积分格式".武汉水利电力大学学报 033.005(2000):98.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陆君安]'s Articles
[夏军]'s Articles
[吕金虎]'s Articles
Baidu academic
Similar articles in Baidu academic
[陆君安]'s Articles
[夏军]'s Articles
[吕金虎]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陆君安]'s Articles
[夏军]'s Articles
[吕金虎]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.